# SDR UIEA2018020400171

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,779 hours, 11,171 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER  FUEL PUMP EICAS.
